MathSciNet Relay Station
MathSciNet bibliographic data
MR1974531 35L70 (35B40 35L15)
Ono, Kosuke Global existence and asymptotic behavior of small solutions for semilinear dissipative wave equations. Discrete Contin. Dyn. Syst. 9 (2003), no. 3, 651–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement